# SDR SWAA2022030902341

- Difficulty date: May 12, 2019
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N7813P
- Make and model: Boeing 737-7K9
- Aircraft serial: 30041
- Aircraft time: 53,931 hours, 28,159 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Nut Plate
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** NUTPLATE STRAP ON LOWER SURFACE OF INTERCOSTAL BS 787+8 TO 787+15 RBL 21; WL 156 HAS CORROSION. / REMOVED AND REPLACED NUTPLATE STRAP ON LOWER SURFACE OF INTERCOSTAL BS 787+8 TO 787 H5 RBL21; WL156 PER SRM 51-40-02 AND DWG 146A8340. 59503U 13MAY19
